# SDR ASAA2021051234803

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,691 hours, 15,074 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU FAILED TO START, FAULT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED APU BITE. CURRENT FAULT SHOWS 49-41180. PERFORMED B737-800 FIM 49-40 TASK 804, NO FAULTS FOUND. NO CURRENT FAULTS PRESENT.
